# SDR ABXA020063

- Difficulty date: May 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 37384511
- Condition: Corroded
- Location: F.S. 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STATION 485, LONGERON 34 RIGHT, DOUBLER ON BACKSIDE OF LONGERON WAS CORRODED. REPLACED STRAP IAW DC-8 SRM 51-1-24 AND 51-1-20D.
